Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 36, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 24, 2017, 10:13 PM CDT for 4 parishes in Louisiana; Sabine County, Shelby County, Texas. It was in force for 47 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 24, 2017, 10:13 PM CDT (03:13 UTC)
- Expired
- Mar 24, 2017, 11:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties De Soto Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Sabine Parish, LA, Sabine County, TX, Shelby County, TX
The radar
The Ft Polk radar (KPOE), 65 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 24, 10:15 PM CDT | TSTM WND DMG | Hemphill, TX | SEVERAL TREES DOWN IN AND AROUND HEMPHILL. |
| Mar 24, 11:00 PM CDT | TORNADO | 4 Nnw Provencal, LA | AN EF1 TORNADO TOUCHED DOWN ON THE SOUTHWEST SIDE OF HAGEWOOD, JUST WEST OF HIGHWAY 117. ALTHOUGH THE PRIMARY DAMAGE WAS SNAPPED TREES, TWO BUSINESSES AT THE INTERSECTION OF HIGHWAY 117 AND HIGHWAY 6 SUSTAINED SOME DAMAGE. THE FIRST WAS A METAL WAREHOUSE THAT |
| Mar 24, 11:00 PM CDT | TORNADO | 4 Nnw Provencal, LA | AN EF1 TORNADO TOUCHED DOWN ON THE SOUTHWEST SIDE OF HAGEWOOD, JUST WEST OF HIGHWAY 117. ALTHOUGH THE PRIMARY DAMAGE WAS SNAPPED TREES, TWO BUSINESSES AT THE INTERSECTION OF HIGHWAY 117 AND HIGHWAY 6 SUSTAINED SOME DAMAGE. THE FIRST WAS A METAL WAREHOUSE THAT |
| Mar 24, 11:05 PM CDT | TSTM WND DMG | 3 Wnw Natchitoches, LA | SEVERAL TREES AND POWER LINES DOWN AS WELL AS SOME STRUCTURES DAMAGED ALONG HIGHWAY 504 AND 8 MILE LOOP. |
| Mar 24, 11:05 PM CDT | TSTM WND DMG | 4 Nnw Provencal, LA | SEVERAL TREES AND POWER LINES DOWN AS WELL AS SEVERAL STRUCTURES WITH DAMAGE IN THE HAGEWOOD AREA ALONG HIGHWAY 117. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 24, 9:23 PM CDT | Tornado Watch | SPC | 6 hr |
| Mar 24, 7:07 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 3.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1519 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 418 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
282
WUUS54 KSHV 250313
SVRSHV
LAC031-069-081-085-TXC403-419-250400-
/O.NEW.KSHV.SV.W.0036.170325T0313Z-170325T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
1013 PM CDT FRI MAR 24 2017
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Southeastern De Soto Parish in northwestern Louisiana...
Southeastern Red River Parish in northwestern Louisiana...
Western Natchitoches Parish in northwestern Louisiana...
Sabine Parish in northwestern Louisiana...
Southeastern Shelby County in eastern Texas...
Sabine County in eastern Texas...
* Until 1100 PM CDT
* At 1013 PM CDT, severe thunderstorms were located along a line
extending from 11 miles southeast of Logansport to 7 miles
southwest of Converse to 6 miles north of Milam to near Hemphill,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Natchitoches, Milam, Many, Coushatta, Zwolle, Hemphill, Pineland,
Converse, Allen, Oak Grove, Pleasant Hill, Florien, Provencal,
Martin, Huxley, Noble, Fisher, Edgefield, Robeline and Powhatan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CDT for northwestern
Louisiana...and eastern Texas.
LAT...LON 3115 9404 3146 9395 3163 9396 3184 9401
3214 9320 3196 9313 3177 9313 3136 9322
3136 9339 3128 9344 3128 9353 3124 9356
3123 9354 3119 9355 3117 9358 3118 9363
TIME...MOT...LOC 0313Z 235DEG 51KT 3183 9388 3170 9380 3154 9378 3126
9388
HAIL...<.75IN
WIND...60MPH
$$
151 follow-up statement
298
WWUS54 KSHV 250329
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1029 PM CDT FRI MAR 24 2017
TXC419-250338-
/O.CAN.KSHV.SV.W.0036.000000T0000Z-170325T0400Z/
Shelby TX-
1029 PM CDT FRI MAR 24 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 300 AM CDT for northwestern
Louisiana...and eastern Texas.
LAT...LON 3115 9404 3141 9396 3149 9380 3167 9371
3190 9384 3214 9320 3196 9313 3177 9313
3136 9322 3136 9339 3128 9344 3128 9353
3124 9356 3123 9354 3119 9355 3117 9358
3118 9363
TIME...MOT...LOC 0328Z 235DEG 51KT 3194 9370 3181 9362 3165 9360 3137
9370
$$
LAC031-069-081-085-TXC403-250400-
/O.CON.KSHV.SV.W.0036.000000T0000Z-170325T0400Z/
De Soto LA-Red River LA-Natchitoches LA-Sabine LA-Sabine TX-
1029 PM CDT FRI MAR 24 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN DE SOTO...SOUTHEASTERN RED RIVER...WESTERN
NATCHITOCHES...SABINE PARISHES IN NORTHWESTERN LOUISIANA AND SABINE
COUNTIES...
At 1029 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Mansfield to near Converse to near
Zwolle to 8 miles southeast of Milam, moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Natchitoches, Milam, Many, Coushatta, Zwolle, Hemphill, Pineland,
Converse, Allen, Oak Grove, Pleasant Hill, Florien, Provencal,
Martin, Noble, Fisher, Edgefield, Robeline, Powhatan and Lake End.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CDT for northwestern
Louisiana...and eastern Texas.
LAT...LON 3115 9404 3141 9396 3149 9380 3167 9371
3190 9384 3214 9320 3196 9313 3177 9313
3136 9322 3136 9339 3128 9344 3128 9353
3124 9356 3123 9354 3119 9355 3117 9358
3118 9363
TIME...MOT...LOC 0328Z 235DEG 51KT 3194 9370 3181 9362 3165 9360 3137
9370
HAIL...<.75IN
WIND...60MPH
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 9:59 PM CDT, 14 minutes earlier.
Area forecast discussion, Mar 24, 9:59 PM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
959 PM CDT Fri Mar 24 2017
.DISCUSSION...
Have updated the forecast to add the additional severe
thunderstorm watch number 81 for much of Northwest and North
Central Louisiana generally along and North of Interstate 20 and
much of Southwest and South Central Arkansas along and near
and to the East of Interstate 30. Also to include Tornado watch
number 82 which takes in the previous Tornado watch number 80
counties for Deep East Texas and East Texas across Toledo Bend
Country across lower parts of Northwest and North Central
Louisiana. For North Louisiana three parishes are not under a
watch at this time and that being Ouachita, Caldwell, and La
Salle. /06/
&&
.PREV DISCUSSION... /issued 755 PM CDT Fri Mar 24 2017/
DISCUSSION...
Have updated the zones to include the new tornado watch number 80
that will include the 5 counties in lower parts of Northeast
Texas, Cherokee, Angelina, Nacogdoches, San Augustine, Sabine.
/06/
PREV DISCUSSION... /issued 639 PM CDT Fri Mar 24 2017/
AVIATION...
Band of convection across much of ne TX/se OK/sw AR has been
expanding in areal coverage, with this convection possible for
svrl hours at any given location/terminal. Some gradual
intensification of storms with more ltg strike indicators, and
increased potential of storms becmg stg/svr. Some sky clearing can
be expected following passage of storms, with south winds
remaining at least 10 to 15 kts. Cold front bringing west winds
arriving durg mrng, with marginal moisture convergence may occur
near the KMLU for a brief development of convection as the front
passes ovhd around midday Sat. Elsewhere, skc to continue or with
scattered stratocu decks. West winds mainly 10 to 15 kts durg
daytime, diminishing by 26/00z. /VII/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 60 76 53 84 / 90 20 0 10
MLU 64 79 53 83 / 90 50 10 0
DEQ 52 71 46 80 / 60 10 0 10
TXK 56 73 51 81 / 80 10 0 10
ELD 60 75 50 81 / 90 30 0 10
TYR 55 74 54 84 / 40 0 0 10
GGG 57 75 53 84 / 70 10 0 10
LFK 60 79 55 85 / 80 10 0 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 1 AM CDT Saturday for ARZ050-051-
059>061-070>073.
LA...Lake Wind Advisory until 1 AM CDT Saturday for LAZ001>006-
010>014-017>022.
OK...Lake Wind Advisory until 1 AM CDT Saturday for OKZ077.
TX...Lake Wind Advisory until 1 AM CDT Saturday for TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
&&
06/07Hazardous weather outlook, Mar 24, 11:52 AM CDT, 10 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1152 AM CDT Fri Mar 24 2017 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-251700- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 1152 AM CDT Fri Mar 24 2017 This Hazardous Weather Outlook is for portions of south central Arkansas...southwest Arkansas...north central Louisiana... northwest Louisiana...southeast Oklahoma...east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Showers and thunderstorms will increase across East Texas, Southeast Oklahoma, Southwest Arkansas and Western Louisiana this afternoon, ahead of a strong upper level storm system and associated dryline as they move across Oklahoma and North Texas. These showers and thunderstorms are expected to intensify this afternoon and evening as instability increases ahead of this storm system, with some of these storms possibly becoming severe. Damaging winds, large hail, isolated tornadoes, and locally heavy rainfall will be possible, with this threat spreading east into the remainder of North Louisiana and Southcentral Arkansas this evening before weakening late. In addition, a tight pressure gradient ahead of this storm system will result in strong southerly winds of 15 to 25 mph with gusts to 35 mph areawide today through this evening. Thus, a Lake Wind Advisory is in effect areawide before the winds weaken with the passage of these thunderstorms this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered showers and thunderstorms will diminish Saturday morning over Northcentral Louisiana as the dryline mixes east across the area. Warmer and more humid conditions will return Sunday afternoon and night as southerly winds increase ahead an another upper level disturbance that will move into the Southern Plains. Scattered strong to severe thunderstorms will develop Sunday night over extreme Northeast Texas, Southeast Oklahoma, and Southwest Arkansas, as instability increases ahead of this disturbance. Large hail and damaging winds will be possible Sunday night, with this severe threat diminishing Monday morning. Additional showers and thunderstorms are expected to develop Wednesday over much of the region, ahead of another strong upper level storm system that will approach the region from the west. Some of these storms again may be severe Wednesday, with damaging winds, large hail, and isolated tornadoes possible. .SPOTTER INFORMATION STATEMENT... Activation of emergency managers, storm spotters, and amateur radio operators, will be needed this afternoon and evening. 05
In the hours before
Special weather statement, Mar 24, 6:33 PM CDT, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Shreveport LA
633 PM CDT FRI MAR 24 2017
ARZ060-061-070-071-250015-
Hempstead AR-Lafayette AR-Miller AR-Nevada AR-
633 PM CDT FRI MAR 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HEMPSTEAD...CENTRAL
MILLER...NORTHERN LAFAYETTE AND NEVADA COUNTIES UNTIL 715 PM CDT...
At 631 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fouke, or 14 miles west of Lewisville, moving northeast at 55 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Hope, Prescott, Stamps, Lewisville, Fouke, Emmet, Perrytown, Rosston,
Garland, Willisville, Bodcaw, Genoa, Cale, Patmos, Ferguson, Sutton,
Falcon, Mount Moriah, Hervey and Spirit Lake.
LAT...LON 3366 9311 3364 9311 3313 9378 3331 9400
3388 9344
TIME...MOT...LOC 2331Z 225DEG 46KT 3332 9381
CNSpecial weather statement, Mar 24, 7:24 PM CDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Shreveport LA
724 PM CDT FRI MAR 24 2017
ARZ059-TXZ097-109>112-125-126-136>138-250115-
Little River AR-Upshur TX-Gregg TX-Smith TX-Harrison TX-Cass TX-
Camp TX-Bowie TX-Marion TX-Morris TX-Titus TX-
724 PM CDT FRI MAR 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LITTLE RIVER...EAST
CENTRAL SMITH...CASS...MARION...NORTHWESTERN HARRISON...SOUTHERN
BOWIE...UPSHUR...MORRIS...SOUTHEASTERN TITUS...EASTERN CAMP AND GREGG
COUNTIES UNTIL 815 PM CDT...
At 724 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cason to near Gilmer to near Liberty City.
Movement was northeast at 65 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Longview, Texarkana, Marshall, Kilgore, White Oak, Gladewater,
Atlanta, Gilmer, Ashdown, New Boston, Pittsburg, Hallsville, Nash,
Hooks, Daingerfield, Jefferson, Linden, Hughes Springs, Lone Star and
Naples.
LAT...LON 3267 9508 3317 9492 3379 9413 3378 9407
3331 9416 3261 9424 3234 9508
TIME...MOT...LOC 0024Z 221DEG 55KT 3308 9477 3271 9488 3248 9502
CNSpecial weather statement, Mar 24, 7:27 PM CDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Shreveport LA
727 PM CDT FRI MAR 24 2017
TXZ136-149-150-250115-
Smith TX-Cherokee TX-Rusk TX-
727 PM CDT FRI MAR 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SMITH...WESTERN RUSK
AND NORTHERN CHEROKEE COUNTIES UNTIL 815 PM CDT...
At 726 PM CDT, Doppler radar was tracking a strong thunderstorm near
Maydelle, or near Rusk. A second strong thunderstorm was located
between New Summerfield and Henderson. Both storms are moving
northeast at 50 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Jacksonville, Henderson, Rusk, Overton, Troup, New London, Arp,
Ponta, Joinerville, Turnertown, New Salem, Minden, Maydelle, New
Summerfield, Mount Enterprise, Gallatin, Reklaw, Concord, Glenfawn
and Brachfield.
A tornado watch remains in effect until midnight CDT for eastern and
northeastern Texas.
LAT...LON 3237 9493 3237 9490 3194 9458 3184 9484
3185 9493 3180 9496 3167 9528 3171 9531
3172 9534 3173 9533 3173 9535 3181 9541
3182 9540 3184 9541
TIME...MOT...LOC 0026Z 229DEG 43KT 3185 9525
CNLocal storm report, Mar 24, 8:37 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
837 PM CDT FRI MAR 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG 1 WNW HENDERSON 32.16N 94.81W
03/24/2017 RUSK TX EMERGENCY MNGR
TREE DOWN BLOCKING FORDALL STREET IN
HENDERSON.
&&
CPLocal storm report, Mar 24, 9:20 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
920 PM CDT FRI MAR 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 6 SW MARSHALL 32.49N 94.44W
03/24/2017 HARRISON TX FIRE DEPT/RESCUE
TREES ARE DOWN ACROSS THE ROAD ALONG I-20
WESTBOUND AT MILE MARKER 612.
&&
CPLocal storm report, Mar 24, 9:23 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
923 PM CDT FRI MAR 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG 3 SSE MARSHALL 32.49N 94.33W
03/24/2017 HARRISON TX BROADCAST MEDIA
OVERTURNED SEMI NEAR SCOTTSVILLE ON
WESTBOUND I-20.
&&
CPThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 8:02 PM CDT | Severe Thunderstorm Warning | SHV | Caddo | 43 min |
| Mar 24, 9:00 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 45 min |
| Mar 24, 9:32 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Claiborne, Webster | 43 min |
| Mar 24, 9:38 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 37 min |
| Mar 24, 10:09 PM CDT | Tornado Warning | SHV | De Soto, Sabine | 51 min |
| Mar 24, 10:46 PM CDT | Tornado Warning | SHV | Bienville, Bossier, De Soto, Red River | 44 min |
| Mar 24, 11:00 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Grant, Jackson, Natchitoches, Red River, Sabine and 1 more | 60 min |
| Mar 24, 11:03 PM CDT | Tornado Warning | SHV | Natchitoches, Winn | 28 min |
| Mar 24, 11:38 PM CDT | Areal Flood Advisory | SHV | Sabine | 3 hr |
| Mar 25, 12:00 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Grant, Jackson, Natchitoches, Ouachita and 1 more | 60 min |
| Mar 25, 12:03 AM CDT | Tornado Warning | SHV | Jackson | 27 min |
| Mar 24, 7:24 PM CDT | Special Weather Statement | SHV | Bowie, Camp, Cass, Gregg, Marion, Morris and 1 more | 51 min |
| Mar 24, 7:27 PM CDT | Special Weather Statement | SHV | Cherokee, Rusk | 48 min |
| Mar 24, 8:16 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Marion, Panola, Rusk | 44 min |
| Mar 24, 8:37 PM CDT | Tornado Warning | SHV | Harrison, Marion | 23 min |
| Mar 24, 8:55 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, San Augustine | 65 min |
| Mar 24, 9:25 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine | 50 min |
| Mar 24, 10:32 PM CDT | Tornado Warning | SHV | Sabine | 28 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.